# SDR SWIA2019122747345

- Difficulty date: November 18, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 39,450 hours, 36,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6013501252
- Condition: Corroded
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FS621.0 TO FS625 UPPER INTERCOSTAL ANGLE AT BL 45, STRINGER 14R, WL 97.5 IS CRACKED APPROX 0.3" LONG.      (C-CHECK)   RO:12/24/2019REMOVED AND REPLACED INTERCOSTAL P/N 601-35012-52 WITH SERVICEABLE INTERCOSTAL IAW CRJ200 SRM.
